Join the 'Soy' group to help and get support from people like you.
We found 37 questions associated with the 'Soy' topic.
Posted 10 Oct 2017 by • 1 answer
Me recetaron tamsulon 0.4 pero soy bebedor frecuente del alcohol que efectos secundarios me puede suceder al mezclarlos
Posted 31 Jul 2017 by • 0 answers
Is there a way to determine whether a drug is gluten-free, has corn starch, or potato starch as one of its ingredients? Is there way to determine whether a drug is soy-free, lactose-free, or have ingredients derived from corn? Is it true that not all companies that make a drug uses the same ...
Posted 12 May 2017 by • 0 answers
I have Celiac Disease, as well as an intolerance to casein and soy. I'm desperately trying to find a
Posted 14 Nov 2016 by • 1 answer
... birth control pill that doesn't have soy in it. Does one exist?
Posted 18 Oct 2016 by • 0 answers
Posted 6 Sep 2016 by • 0 answers
Posted 20 Aug 2016 by • 0 answers
I had to use a laxative just to relieve the problem. Very uncomfortable. Could it be the Soy that is in the tablets. No other issues than this. It is helping me with my Menopause symptoms, but if it is causing this problem. I will have to stop it.
Posted 29 Feb 2016 by • 0 answers
... I have been drinking regular fat free, but I'm thinking of switching to Soy or cashew milk. Any suggestions? Thanks
Posted 9 Feb 2016 by • 1 answer
... hashimotos? Along side medication of course. My doctor told me people with hypo or hashis must not eat gluten , dairy, soy, or corn . I
Posted 8 May 2015 by • 1 answer
... autoimmune issues. Should I be concerned and try to find another tea? Trying to reduce any internal inflammation. Bigelow Lemon Lift Decaf has "natural" flavoring, I don't buy any herbal teas! Lemon is healthy drink alternative
Posted 31 Oct 2014 by • 1 answer
Posted 16 Mar 2013 by • 2 answers
I was given some medicine (prednisone) that says 'take with food or milk'. I usually only drink non-dairy (soy or almond) 'milk'. Is there something specific to dairy milk that might effect the absorption rate or other effect of the medication that might not be in other ...
Posted 20 Mar 2015 by • 1 answer
... should avoid?
Posted 5 May 2014 by • 1 answer
I heard it wasn't? It's the isoflavones that I am afraid of. Might consider whey protein instead except that it tastes so bad (from what I remember using it a couple decades ago).
Posted 14 Apr 2014 by • 1 answer